Ask an expert
Question

30 Nov 2005

Constapation
I am a sixteen year old male and for about the last four days have really been badly constapated today when I went to the toilet I discovered that I have blood in my stools. The only medication I am on is Roaccutane. Can you please Help
Answer 402 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Chad, it is probably due to haemorrhoids, but it might also be due to an anal tear or abscess, a fissure, polyps, diverticula, inflammatory bowel diseases and even tumours. The best would be to see your doctor and make sure. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9432 votes
No
68% - 19946 votes
Vote